# SDR CALA2017061901890

- Difficulty date: June 19, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N824UA
- Make and model: Airbus A319-131
- Aircraft serial: 965
- Aircraft time: 60,403 hours, 24,939 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5347217620800
- Condition: Corroded
- Location: Frames 62-63
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK +Y1292 LT SIDE, BETWEEN FRAMES 62 AND 63.   BLENDED CORROSION IAW SRM 51-73-00, FIG 00101.   REMOVED .040, MAX ALLOWED .028, FOUND TO BE OUT OF LIMITS IAW SRM 53-41-15-283-001, FIG 10101, SHT 1. REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-72-11-911-001.
